An extension of a theorem of Nielsen
Portugaliae mathematica, Tome 25 (1966) no. 2, pp. 63-66
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1966__25_2_114976,
author = {Olson, F.R.},
title = {An extension of a theorem of {Nielsen}},
journal = {Portugaliae mathematica},
pages = {63--66},
year = {1966},
volume = {25},
number = {2},
mrnumber = {0210655},
zbl = {0149.28401},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1966__25_2_114976/}
}
Olson, F.R. An extension of a theorem of Nielsen. Portugaliae mathematica, Tome 25 (1966) no. 2, pp. 63-66. http://geodesic.mathdoc.fr/item/PORMA_1966__25_2_114976/